Translator Disclaimer
November 2017 Hodge Integrals in FJRW Theory
Jérémy Guéré
Michigan Math. J. 66(4): 831-854 (November 2017). DOI: 10.1307/mmj/1508810817

Abstract

We study higher-genus Fan–Jarvis–Ruan–Witten theory of any chain polynomial with any group of symmetries. Precisely, we give an explicit way to compute the cup product of Polishchuk and Vaintrob’s virtual class with the top Chern class of the Hodge bundle. Our formula for this product holds in any genus and without any assumption on the semi-simplicity of the underlying cohomological field theory.

Citation

Download Citation

Jérémy Guéré. "Hodge Integrals in FJRW Theory." Michigan Math. J. 66 (4) 831 - 854, November 2017. https://doi.org/10.1307/mmj/1508810817

Information

Received: 12 June 2016; Revised: 12 March 2017; Published: November 2017
First available in Project Euclid: 24 October 2017

zbMATH: 06822188
MathSciNet: MR3720326
Digital Object Identifier: 10.1307/mmj/1508810817

Subjects:
Primary: 14N35
Secondary: 14J33

Rights: Copyright © 2017 The University of Michigan

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 4 • November 2017
Back to Top